# SDR CA970624022

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Condition Motor
- Part number: 6329B000101
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL LH ENGINE DID NOT SHUT DOWN IMMEDIATELY WITH FUEL CONTROL SWITCH IN CUT OFF POSITION. LH ENGINE CONDITIONING MOTOR REPLACED.
